# SDR BJYA20090507001

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N1881Q
- Make and model: Amd FALCON20F5
- Aircraft serial: 414
- Aircraft time: 14,871 hours, 13,132 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFTER TAKEOFF, AT ABOUT 7000 MSL THE ACFT EXPERIENCED AN "APU FIRE INDICATION".  CREW FOLLOWED THEIR EMERGENCY PROCEDURES CHECK LIST AND DISCHARGED THE APU FIRE BOTTLE.  THE SOLE INDICATION WAS THE LIGHT.  THE CREW HAD NO ASSOCIATED SCENTS OR FUME AND NO OTHER SYS SHOWED SIGNS OF BEING AFFECTED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MX INSPECTED THE APU, AFT BLEED LINES AND SURROUNDING AREA WITH NO EVIDENCE OF BLEED AIR LEAK OR FIRE BEING INDICATED. NO DEFECTS WERE NOTED BY MX.  THE FOLLOWING APU SYS WERE PLACED ON MEL 26-2 APU FIRE WARNING SYSTEM AND MEL 26-3 APU FIRE EXTINGUISHING SYS.  APU WAS PLACARDED "APU MAY NOT TO BE USED".  THE AIRCRAFT RETURNED WITHOUT ANY ISSUES OR ADDITIONAL OCCURRENCES.
